# SDR DALA2019050602904

- Difficulty date: May 4, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 71,398 hours, 30,541 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 686 2L DOOR SLIDE LIGHT STILL ILLUMINATED WHEN DOOR IS DISARMED HAVE TO ARM AND RE-ARM DOOR FOR LIGHT TO EXTINGUISH. CORRECTIVE ACTION: CLEANED GIRT BAR & SLIDE PROX SWITCHES CYCLED DOOR & SLIDE ENGAGEMENT & DISENGAGEMENT NUMEROUS TIMES. ALL OP'S CK'S GOOD. REF AMM 52-71. SLIDE LIGHT RESECURED AT DOOR 2L. (5711072)
